MathSciNet Relay Station
MathSciNet bibliographic data
MR1211729 (95a:35092) 35L70 (35B65)
Ponce, Gustavo; Sideris, Thomas C. Local regularity of nonlinear wave equations in three space dimensions. Comm. Partial Differential Equations 18 (1993), no. 1-2, 169–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement